# SDR CA121119002

- Difficulty date: October 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING ROTATION, THE NR 2 ENGINE LOST POWER.  THE CREW ABORTED THE T/O AND SET THE ACFT BACK ON THE RUNWAY BUT THEY WERE UNABLE TO STOP BEFORE EXITING THE END, ROLLING DOWN AN EMBANKMENT AND COMING TO REST APPROXIMATELY 100 FT FROM THE RUNWAY THRESHOLD.  THE 2 ON BOARD WERE NOT INJURED.  THE ACFT SUFFERED SUBSTANTIAL DAMAGE.  THE CANADIAN TSB HAS REQUESTED ASSISTANCE FOR THE INVESTIGATION OF THE ENGINE POWER LOSS.  THE ENGINE WILL BE FORWARDED FOR INVESTIGATION.
